DOI 10.1111/j.1440-1827.1988.tb01098.x
Hypersensitivity angiitis with granulomatous glomerulitis in a patient with preexisting IgA nephropathy.
Аннотация
Following a 6-year history of asymptomatic proteinuria and microhematuria, a 51-year-old man suffered from acute systemic eruption, liver dysfunction and acute renal failure immediately after developing a cold and taking drugs including piroxicam, aspirin and bristocycline. Renal biopsy revealed progressive IgA nephropathy associated with acute tubulointerstitial nephritis and granulomatous glomerulitis. Although the drug actually responsible for this condition was not defined, it is likely that drug-induced hypersensitivity angiitis with granulomatous glomerulitis was superimposed on preexisting IgA nephropathy in this patient.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.